Authors: Berenhaut, Kenneth
Foley, John
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Boundedness character of positive solutions of a higher order difference equation
Journal: International Journal of Computer Mathematics
Volume: 87
Issue: 7
First page: 1431
Last page: 1435
Issue Date: 1-Jun-2010
Rank: M23
ISSN: 0020-7160
DOI: 10.1080/00207160802283039
Abstract: 
It is shown that all positive solutions of the difference equation y n = A + yn-k/yn-m, n ∈ ℕ0, where k is odd, m ∈ ℕ and A > 0 are bounded.
Keywords: Boundedness | Rational difference equation
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

7
checked on Jun 23, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.